# SDR FDEA201207022446

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB7030501
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FUSELAGE SKIN AND BARE STRAP AT BS 1139, BETWEEN LT STRINGER 46 AND 45.  REPAIRED IAW SRM 53-20-00, FIG 18 AND FIG 6, VOLUME I, REV 99. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
